# SDR CHIR0201801101105

- Difficulty date: January 5, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N6675D
- Make and model: Boeing 1072
- Aircraft serial: 5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A B3 INSPECTION, MAINTENANCE DISCOVERED A CRACK IN THE LT PYLON CAP ANGLE BS 410, WL -6,-10, AND -12. REPAIRED.
